# SDR SWAA2021083011178

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 208601
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT & RT FWD OVERWING EMERGENCY EXIT FLOOR IDENTIFIERS INOP / REMOVED AND REPLACED BATTERY PACK M1694 PER AMM 33-51-06. OPS CK GOOD. POS OVERWING: P/N OFF/ON: D717-01-100S/N OFF: 208601 S/N ON: 108537
